RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 4, Pages 57–79 (Mi timm1574)  

Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. I

D. B. Bazarkhanov

Institute of Mathematics and Mathematical Modeling, Ministry of Education and Science, Republic of Kazakhstan

Abstract: We construct a linear method for the recovery of pseudodifferential operators on an $m$-dimensional torus with symbols from particular classes with the use of linear spectral information on the symbol of the operator and on the function (finite sets of their Fourier coefficients). Error bounds are given for the error of recovery in the space $L_r(\mathbb{T}^m)$ of values of these pseudodifferential operators on elements of Nikol'skii-Besov and Lizorkin-Triebel function spaces for a number of relations between $r$ and the parameters of the symbol classes and the function spaces (Theorem 1). A key role in the proof of the bounds is played by the boundedness of the pseudodifferential operators between appropriate Nikol'skii-Besov (Lizorkin-Triebel) function spaces (Theorem 2).

Keywords: pseudodifferential operator on m-dimensional torus, class of symbols (of product type), Nikol'skii-Besov / Lizorkin-Triebel function space, recovery of operator, error bounds of recovery.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05133257
This work was supported by the Ministry of Education and Science of the Republic of Kazakhstan (grant no. AP05133257).


DOI: https://doi.org/10.21538/0134-4889-2018-24-4-57-79

Full text: PDF file (359 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 41A45, 42B05, 35S05, 58J40
Received: 09.08.2018
Revised: 06.11.2018
Accepted:12.11.2018

Citation: D. B. Bazarkhanov, “Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. I”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 4, 2018, 57–79

Citation in format AMSBIB
\Bibitem{Baz18}
\by D.~B.~Bazarkhanov
\paper Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. I
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 4
\pages 57--79
\mathnet{http://mi.mathnet.ru/timm1574}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-4-57-79}
\elib{https://elibrary.ru/item.asp?id=36517698}


Linking options:
  • http://mi.mathnet.ru/eng/timm1574
  • http://mi.mathnet.ru/eng/timm/v24/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:96
    Full text:20
    References:16
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021